# SDR DALA2023082406895

- Difficulty date: August 23, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 90,697 hours, 42,592 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3226 AIRFRAME VIBRATIONS STARTING AT FL260 / 320KTS. HAD TO DIVERT. CORRECTIVE ACTION: REPLACED BLUE SYSTEM ELEVATOR SERVOS. (4770660)
